MathSciNet Relay Station
MathSciNet bibliographic data
MR3130489 93E03 (93B12 93B36)
Zhang, Hui; Wang, Junmin; Shi, Yang Robust $\scr{H}_\infty$ sliding-mode control for Markovian jump systems subject to intermittent observations and partially known transition probabilities. Systems Control Lett. 62 (2013), no. 12, 1114–1124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement